Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
Itchy, watery eyes
Itching of the nose or throat
Active Ingredients: Loratadine (10 mg) (Antihistamine); Inactive Ingredients: Lactose Monohydrate, Magnesium Stearate, Povidone, Pregelatinized Starch
Adults and children 6 years and over – 1 tablet daily; not more than 1 tablet in 24 hours
Children under 6 years of age – ask a doctor
Consumers with liver or kidney disease – ask a doctor
Do not use if printed foil under cap is broken or missing.
Store at 20°-25°C (68°-77°F)
Disclaimer: While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration.
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Secure, Fast, Safe, and Easy Ordering of all OTC Products. We ship anywhere in the US & Canada.
OTC Superstore is a small business dedicated to providing large range of OTC products at wholesale price.
Trusted online OTC store in the USA, we ship anywhere in the US & Canada.
Secure, Fast, Safe, and Easy Ordering of OTC Products.